# SDR SWIA20240923082

- Difficulty date: August 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N110SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000405
- Aircraft time: 26,737 hours, 15,494 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ON FUSELAGE SKIN BETWEEN FR2-3 AND STGR 12L AND 13L AS MARKED.     (C-CHECK RO 9/20/2024)    REMOVED LIGHTNING STRIKE BY DRILLING FASTENER HOLE (-4) AND INSTALLING BUTTON HEAD FASTENER. FWD FUSELAGE EXTERNAL SKIN BETWEEN FRAMES 2-3 AND STRINGERS 12L-13. SEE CONTINUATION CARD FOR WORK PERFORMED.  REF ETD2024-170-022777. REMOVAL AND REPLACEMENT OF SHEAR CLIP HAD NO EFFECT ON ON THE WEIGHT AND BALANCE OF A/C.
